# SDR CA090116010

- Difficulty date: January 7, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE CREW REPORTED ENGINE LOW OIL PRESSURE AND FLUCTUATION FOLLOWED BY A LOUD NOISE AND LOSS OF POWER.  THE ENGINE WAS SHUT DOWN AND SECURED AND THE ACFT RETURNED TO THE DEPARTURE AIRPORT. GROUND INSPECTION REVEALED INTERNAL ENGINE DAMAGE.  IT WILL BE REPLACED AND FORWARDED FOR INVESTIGATION.
